ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Yaji, Vinayaka G and Bhatnagar, Shalabh (2018) Stochastic recursive inclusions with non-additive iterate-dependent Markov noise. In: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 90 (3). pp. 330-363.

Yaji, Vinayaka G and Bhatnagar, Shalabh (2015) Necessary and sufficient conditions for optimality in constrained general sum stochastic games. In: SYSTEMS & CONTROL LETTERS, 85 . pp. 8-15.

This list was generated on Wed Oct 23 19:20:50 2019 IST.